# SDR AALA982175

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 620 BELL FRAME DENTED BETWEEN STRINGER 23L AND 25L.  REPAIRED BELT FRAME PER SRM 51-40-3 PAGE 3, STATION 620 BETWEEN STRINGER 23L AND 25L.  (M)
